# SDR AALA202208169501

- Difficulty date: August 14, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N987NN
- Make and model: Boeing 737
- Aircraft serial: 33247
- Aircraft time: 18,214 hours, 7,524 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY DOOR ON LEFT AFT LAVATORY STUCK CLOSED. DOOR PRIED OPEN BY FLIGHT ATTENDANTS. LUBRICATED AFT LEFT LAVATORY DOOR AS REQUIRED.
